# SDR VNAA2017040400002

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 2,527 hours, 2,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL AND SMOKE IN THE CABIN.
